# SDR ASAA2021112336717

- Difficulty date: November 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,328 hours, 15,241 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 177H5G
- Condition: Faulty
- Location: Flight Deck
- Part time: 45,670 hours, 13,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT B WILL NOT ENGAGE. GROUNDED - YES. REMOVED & REPLACED MCP REF B737-800 AMM 22-11-34. PERFORMED DFCS OPS TEST, REF AMM 22-11-00. PERFORMED ADDITIONAL TESTS FOR GROUP 11 AND GROUP 15. A/C RELEASED FROM MEL 22-1F. LAND VERIFY ACCOMPLISHED REF AMM 22-11-00-700-801. ALL TESTS PASSED. A/C RETURNED TO CAT III STATUS.
